MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION AVISTA? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION AVISTA? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2408-56
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2408-56 serial number: (b)(6).Batch/lot number: 19918951 model/catalog description: avista mri perc lead kit 56 cm unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced inadequate pain relief from their spinal cord stimulation (scs) leads.The physician was not certain if the lead position changed but noted that the leads were placed more cephalad than usual.The physician also mentioned that the lead position could have been a factor in the reduced pain relief effect.The patient requested the leads be upgraded.Therefore the patient underwent a revision procedure in which the leads were replaced with a paddle lead.The patient was doing well postoperatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: date approximate.Additional suspect medical device component involved in the event: model number/catalog number: sc-2408-56.Serial number: (b)(6).Batch/lot number: 19918951.Model/catalog description: avista mri perc lead kit 56 cm.Unique identifier (udi) #: (b)(4).

Brand Name
AVISTA? MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
*   91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24596152
Report Number3006630150-2026-01495
Device Sequence Number8698302
Product Code LGW
UDI-Device Identifier08714729904816
UDI-Public(01)08714729904816(17)181103(10)19913489
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/03/2018
Device Model NumberSC-2408-56
Device Catalogue NumberSC-2408-56
Device Lot Number19913489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/16/2026
Date Device Manufactured11/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale